# SDR SCNA96403

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION DAMAGE WAS DISCOVERED ON THE FUSELAGE SKIN AT BS 328 RT, JUST OUTBOARD OF THE NLG WHEEL WELL CUTOUT.  ALSO, CORROSION WAS FOUND ON THE BS 328 FRAME AND THE LOWER STIFFENER FOR THE NOSE LANDING GEAR WHEEL WELL SIDE PANEL.  THE FUSELAGE AND FRAME WERE REPAIRED IN ACCORDANCE WITH THE SRM AND THE STIFFENER WAS REPAIRED IN ACCORDANCE WITH AN ENGINEERING AUTHORIZATION.
